Transactions of the American Mathematical Society. Volume 356, Number 5, 2004
Contents of Volume 356, Number 5 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Coordinates in two variables over a $\mathbb{Q}$-algebra Arno van den Essen; Peter van Rossum Trans. Amer. Math. Soc. 356 (2004), 169...
Uloženo v:
Hlavní autor: | |
---|---|
Médium: | Článek |
Jazyk: | English English |
Vydáno: |
American Mathematical Society
2009
|
Témata: | |
On-line přístup: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/587 |
Tagy: |
Přidat tag
Žádné tagy, Buďte první, kdo otaguje tento záznam!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|